This month I’ll cover a very common problem that women suddenly seem to start suffering with and don’t realise that it can be a menopausal symptom… Do you suddenly get angry
over the slightest thing?
It seems to come from nowhere and suddenly you’ve turned into some sort of ‘She-Witch’ that has the family scurrying for cover?It’s turning into a problem and a lot of women have found that antidepressants just don’t help, so…
Why is This Happening?
Your hormones are changing, so there’s real chemical reactions at play which can affect your mood in the form of irritation at the slightest of things, to full blown anger because the butter has been put back in the wrong place in the fridge…
Or even flipping out because you’re in a REALLY BAD MOOD and that stack of plates in the cupboard are looking all too perfect, when your life isn’t!
So It’s Not Just Me?
No. You’re not on your own with this… up to 70% of women describe one of their main emotional problems during the early stages of menopause as irritability, being less tolerant and far more easily annoyed at the slightest of things that didn’t even bother them before.
Does Anything Help?
Have a mindfulness app on your phone and listen to this as often as you need to, to slow things down.
This is Affecting My Life
Either explain to your loved ones, write a letter, or show them this article to try and explain that it’s not actually you and to try and understand and that you will get over it, it’s just the menopause and to be honest, you hate it as much as they do.
Hopefully, it will open the lines of communication up and you’ll get their support, rather than everything turning into an argument, again!
If it’s getting way out of hand and frightening you, especially if it’s bordering on the physical and you can’t control it, then definitely go to your Doctor. You might want to discuss with them about HRT with Bio-identical Hormones (which are more natural).
Is There Anything Natural I Can Try First?
But remember, you MUST talk to your Doctor first if you’re on any medication, just in case a certain supplement interferes with what you’ve been prescribed.
I hope this helped some of you.
See you next month.